T Nation

Need Help


#1

I have to be on Med.for high estrogen and can't figure out what to take. My idiot doc said whatever I wanted she would call in because she isn't up to date on this stuff.

testosterone is 180
My estrogen is 111

I'm on 100mg/ testosterone injection a week and that's divided into twice a week at 50mg.

I hear horror stories on the arimidex. So I'm looking for suggestions for Med and dosing.


#2

[quote]Jhubble515 wrote:
I have to be on Med.for high estrogen and can’t figure out what to take. My idiot doc said whatever I wanted she would call in because she isn’t up to date on this stuff.

testosterone is 180
My estrogen is 111

I’m on 100mg/ testosterone injection a week and that’s divided into twice a week at 50mg.

I hear horror stories on the arimidex. So I’m looking for suggestions for Med and dosing.[/quote]

Post all your labs. TT and E2 is only a tiny piece of the picture.

Read through the stickies at the top of the forum if you haven’t done so already.

Your TT is 180 WHILE on 100mg testosterone/week???

Anastrozole (arimidex) - start 1mg/week in divided doses. If you are injecting 2x/week, take .5mg anastrozole with your injection.

You may need more, or you may need less. Only future labs will tell.


#3

Yes my ty went up from originally 90 to 180 after I started on ty shots of 100mg a week. I felt great for two weeks then back to being sleepy tired and not wanting to do anything. Increased to 200mg a week and again I was feeling good for two weeks then back to the same down. Estrogen was 111. I just got back from pharmacy and my doc prescribed me letrozole 2.5mg twice a week. My question is this too high to start out on?


#4

5mg/week will probably be too much. I’m currently taking liquid letrozole 1.5mg/week. 2.25mg/week drove my E2 down to 7.

Everyone is different, though.

I would suggest start at 2.5mg/week and go from there.


#5

[quote]Jhubble515 wrote:
Yes my ty went up from originally 90 to 180 after I started on ty shots of 100mg a week. I felt great for two weeks then back to being sleepy tired and not wanting to do anything. Increased to 200mg a week and again I was feeling good for two weeks then back to the same down. Estrogen was 111. I just got back from pharmacy and my doc prescribed me letrozole 2.5mg twice a week. My question is this too high to start out on?[/quote]

Start off with a little less if you’re worried it’s too much, but you need to get that estrogen under control quickly.

The test injections are giving a roller coaster effect. You’re hitting the sweet spot when you first inject, it takes about two days for test c to peak then it steadily falls.

You injected more and encountered same result. Your body reacted to the initial boosts, but excess converts to estrogen. Not a good thing for men. You can develop breast tissue gynecomastia and there are other bad things associated with high E2 levels.

Your estrogen lab at 111? Are there ranges listed in your lab results? No offense but you must not be very lean, as the testosterone aromatizes more with high body fat percentages. You will continue to feel bad until you get estrogen under control. You can do that with an anti-aromatase. Google research chemicals for anti-aromatase.

Back down on T injections and if you are not injecting subcutaneously, give it a whirl. See video:


#6

The estrogen rangers were 20 to 30 for th. Normal range. I don’t do tyranny whole 100mg at once. I do 50 and then 50 during the week. Like one shot Sunday and one Wednesday.

I weigh about 175 give or take a few lbs. I’m 5’10" waist is 32. I am fairly lean. I do have even a year before I ever started tt the pockets of fat around my breast. So I’m thinking my estrogen was high way before tt and I just drove it out the roof when I started shots.

Those are the only labs I have right now. I will get more. My yearly labs are always in normal range and I know that don’t mean much but thyroid was OK and cholesterol was.

The tt shots made the difference of being back in life again for me. Even though at 180 I’m still low I can tell a difference.